Results 1 to 9 of 9
Suboxone Withdraw Sucks
  1. #1
    sealimo is offline New Member
    Join Date
    Jun 2012
    Posts
    5

    Default Suboxone Withdraw Sucks

    I use to take Hydrocodone 10/650 120 pill a month and if I ran out I would get more from other people and did this for 19 years. A year ago I went to a doctor and got on Suboxone 8mg. twice a day. I was not able to pay for my last doctor visit so I had to cancel the appointment. I call my doctor and told him I was having bad withdraws and was told that he would have to see me to get a refill. My sister is in the same situation but she has been taking Suboxone for four years. How can these doctors just cut you off in the middle of treatment. It's not like we are owing severl back payments. I know they are a business but once you take on a client they should not just to be able to shut you out and cut you off from your meds. My first doctor should take some responsibility for over prescribing and the other I don't know but I feel like walking into his office and making him help me.

  2. #2
    thalia45 is offline Member
    Join Date
    Mar 2012
    Posts
    482

    Default

    Not at all knowledgeable about Subs, but many people here are-I am sure they will be along shortly.

    Just posting so yours stays at the top of the list, best wishes, Thalia

  3. #3
    sealimo is offline New Member
    Join Date
    Jun 2012
    Posts
    5

    Default

    Thanks. Never gone thru anything like this

  4. #4
    Halloweenhead is offline Member
    Join Date
    May 2012
    Posts
    53

    Default

    In short, you need to get some money together and get some more suboxone. If you quit cold turkey from 16 mg a day, you will be in a world of hurt. I'm not trying to scare you, but 16 mg is a high dose of a very potent drug. Because sub stays in your system so long, the worst of the withdrawals don't happen until about 4-5 days from the last dose. I am speaking from experience. Way back when, I jumped from a much lower dose than 16 mg and I went through a very tough time. If I were you, I would post on the Need to Talk forum and request some advice from Robert_325. He will probably suggest that you let him help you with a new induction at a MUCH lower dose. Getting stable at the lowest effective dose is THE KEY to being able to start tapering down. If you are already in withdrawal, I highly recommend that you seek his advice and not to pop another 8 mg when you get more suboxone. He has led people through inductions beginning as low as 1.5 mg (maybe less). You will be surprised at how little of this drug you need to avoid withdrawal. If you want to eventually get off suboxone, his method is the best way. He has helped many many people do this. PLEASE don't try to to this cold turkey. I am in the process of following Robert's plan and I have experienced only minor discomfort. How many 8 mg pills will your doctor prescribe at one time? If just you or your sister gets a refill, you may have enough for both of you to taper.
    Take everything I say with a grain of salt. I'm just an addict who knows a little about drugs.

  5. #5
    rxqueen83 is offline Member
    Join Date
    Feb 2012
    Posts
    434

    Default

    I agree. Pretty much any Doctor can and will cut you off if your self pay. That's why they insist on CASH. If you have insurance or your pregnant, they have to treat you a bit differently. I agree with Halloweenhead. You need to either get some money together for some Suboxone, OR get yourself in a detox and be prepared to have your butt handed to you. That's a HIGH dose.

    Are you in America? Do you by chance qualify for Medicaid? You could visit your local DHHS and apply. Do you have a friend or family member that could help you? Can you and your Sister buck it up and split the subs? If you got ONE last RX with enough pills, 60 maybe, Robert could get you both clean I bet on that last RX.

    As a last resort, go to your local ER and tell them # 1 you have NO insurance. # 2 exactly what's happening. They should be able to give you some clonidine, a benzo perhaps and some nausea medicine. They MAY have counselors on staff who might just get you in a rehab right then and there, or set you up on a locally funded plan to help with the Subutex. We have one here called "Healthlink". Try as hard as you can to keep your head on straight and get this resolved.

    People have CT through Sub w/d. If you do, be prepared. You can ALWAYS come here for support. In order for Robert to help you, you'll need more Sub.

  6. #6
    rxqueen83 is offline Member
    Join Date
    Feb 2012
    Posts
    434

    Default

    They are however obligated by law to see patients every X amount of days for sub and pain management, and other CS. So, it's not all the Doctor. If he gave you an RX he could lose his license. Another idea, do you have a local Methadone clinic? Don't anybody jump me for this LOL! Some people HAVE gone for two weeks, started at 30 MG and had the clinic drop them down to zero over the course of two weeks or a month. Sometimes switching the substance is effective, especiallly in an emergency. A daily dose of methadone is 10-20 dollars. I DO NOT RECCOMEND THIS LONG TERM and you should research and ask questions about methadone FIRST please. I'm not a Doctor either.

  7. #7
    sealimo is offline New Member
    Join Date
    Jun 2012
    Posts
    5

    Default

    well I think I have made it through the rain last night at 9:30 I got up to go to the bathroom and looked in the mirror and realized that I actually felt normal again except for some tingling in my feet the anxiety and body tremors and head aches are gone hopefully forever.My last suboxone was last Fri. and on Sat. Sun and Mon I took some vicodine because I felt I had to or was going to die. I cired alot in know I'm a ?????. Been a year with out cigarets and a year with out vicodine except for what I just told you now I'm looking foreward to a year with out suboxone. I sucks going thru life worrying that your going to run out of a pill or a strip or a smoke and have no means to get more or that you will be out of town longer than expected. WITH GODS WILL FREE AT LAST FREE AT LAST GOD ALMIGHTY I"M FREE AT LAST.......

  8. #8
    Halloweenhead is offline Member
    Join Date
    May 2012
    Posts
    53

    Default

    Even after a week, I don't think full withdrawal has kicked in. I don't want to sound pessimistic, just realistic. Sub has a long half life, which means it stays in your system a long time. Please stay in touch here...and stay strong.
    Take everything I say with a grain of salt. I'm just an addict who knows a little about drugs.

  9. #9
    sealimo is offline New Member
    Join Date
    Jun 2012
    Posts
    5

    Default

    Well several months ago I had surgery minor, but I asked my doctor how long I would need to be off suboxone for to be able to be given pain medication and he said 7 to 8 days how ever I didnt need anything more than tylenol. How ever last night I did have some trouble sleeping and mild withdraw symptons. I realy don't want to take this ???? any more after what I went thru last week. What If it happens again where I have no money and cant get to the Dr. or not enough to pay for my prescription. Then I woud be forced to relive that entire last week all over again. God please don't make me to have to go back on suboxonel. I mean it did work but I didn't come off of it properly because my doctor would not help me because I didn't have his $125.00 fee. To me thats not a Doctor but a drug dealer.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22